# SDR AALA202505159297

- Difficulty date: May 11, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228201
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON CONTINUITY FITTING OF WINDSHIELD LOWER              ATTACHMENT AREA INTERNAL SIDE RH.  MAINTENANCE PERFORMED TIME LIMITED REPAIR ON CONTINUITY FITTING OF WINDSHIELD LOWER ATTACHMENT AREA INTERNAL SIDE RH IAW EA 362868.
